# SDR UALA2009110903508

- Difficulty date: November 8, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 72,458 hours, 11,804 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Circuit Card
- Part number: 853504
- Part serial: 34
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT WING SLIDE ECAM INTERMITTENTLY CAME ON.  CHECKED OVER WING SLIDE SENSORS S198 PINS C-5, D-5 RESISTANCE READ 13.5, S218 PINS A-5, B-5 RESISTANCE READ 18.6.  REPLACED CARD DRIVER, OPS CHECKS NORMAL.  NO EICAS MSGS WERE NOTED.  NO LIGHTS AT LT OVERWING SLIDE.
